# SDR R61A201603070301

- Difficulty date: March 7, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, EXTERNAL SIDE OF WASTE SERVICE BOX ON ON LT SIDE OF ACCESS DOOR IS DAMAGED.  MAINTENANCE R & R DOUBLE SRM 51-10-03, 51-41-02, 51-41-01, 51-43-04.
